Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 221, NWS Springfield, MO

May 27, 20174 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 2:04 PM CDT for 4 counties in Missouri. It was in force for 41 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 2:04 PM CDT (19:04 UTC)
Expired
May 27, 2017, 2:45 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Benton County, MO, Camden County, MO, Hickory County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:10 PM CDTTSTM WND GST 603 Ese Racket, MOTRUMAN STATE PARK REPORTED WINDS GUST 60MPH WITH NICKEL SIZE HAIL.
May 27, 2:10 PM CDTHAIL 0.883 Ese Racket, MOTRUMAN STATE PARK REPORTED WINDS GUST 60MPH WITH NICKEL SIZE HAIL.
May 27, 2:30 PM CDTTSTM WND DMG5 S Stover, MOPOWER-LINES DOWN NEAR HWY135.
May 27, 2:30 PM CDTTSTM WND DMGGravois Mills, MOROOF OR STRUCTURE DAMAGE. SIGNIFICANT DAMAGE. MULTIPLE LARGE TREES DOWN.
May 27, 2:30 PM CDTTSTM WND DMGLaurie, MONUMEROUS TREES DOWN NEAR HWY 5.
May 27, 2:38 PM CDTTORNADO1 N Sunrise Beach, MONWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 1 MILE NORTH OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 50 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED . CORRECTED.
May 27, 2:38 PM CDTTORNADO1 N Sunrise Beach, MONWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 1 MILE NORTH OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 50 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED .
May 27, 2:38 PM CDTTORNADO2 Nne Sunrise Beach, MONWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 2 MILE NORTH-NORTHEAST OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 300 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED ALONG WITH BUILD
May 27, 2:38 PM CDTTORNADO2 Nne Sunrise Beach, MONWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 2 MILE NORTH-NORTHEAST OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 300 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED ALONG WITH BUILD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3187 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

329 
WUUS53 KSGF 271904
SVRSGF
MOC015-029-085-141-271945-
/O.NEW.KSGF.SV.W.0221.170527T1904Z-170527T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
204 PM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northern Hickory County in central Missouri...
  Benton County in central Missouri...
  Northwestern Camden County in central Missouri...
  Morgan County in central Missouri...

* Until 245 PM CDT

* At 203 PM CDT, severe thunderstorms were located along a line
  extending from near Otterville to 7 miles south of Warsaw, moving
  east at 65 mph.

  HAZARD...Two inch hail and 70 mph wind gusts. 

  SOURCE...Trained weather spotters. Golf ball size hail and wind 
           damage to powerlines has occurred with these storms. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Lake of The Ozarks...             Truman Lake...
  Truman State Park...              Versailles...
  Village of Four Seasons...        Warsaw...
  Lincoln...                        Cole Camp...
  Stover...                         Laurie...
  Sunrise Beach...                  Cross Timbers...
  Barnett...                        Syracuse...
  Gravois Mills...                  Climax Springs...
  Lakeview Heights...               Florence...
  Crockerville...                   Fristoe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for central and
west central Missouri.

LAT...LON 3868 9284 3860 9284 3843 9263 3835 9263
      3835 9269 3824 9270 3799 9286 3801 9350
      3820 9350 3822 9353 3854 9322 3853 9307
      3869 9306
TIME...MOT...LOC 1903Z 270DEG 55KT 3863 9297 3814 9342 

HAIL...2.00IN
WIND...70MPH
 
$$

Burchfield
1 follow-up statement
745 
WWUS53 KSGF 271930 RRA
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
230 PM CDT SAT MAY 27 2017

MOC015-029-085-141-271945-
/O.CON.KSGF.SV.W.0221.000000T0000Z-170527T1945Z/
Hickory MO-Benton MO-Camden MO-Morgan MO-
230 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN HICKORY...SOUTHEASTERN BENTON...NORTHWESTERN CAMDEN
AND MORGAN COUNTIES...

At 230 PM CDT, severe thunderstorms were located along a line
extending from near High Point to Laurie to 10 miles northeast of
Hermitage, moving east at 55 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Lake of The Ozarks...             Versailles...
Village of Four Seasons...        Stover...
Laurie...                         Sunrise Beach...
Cross Timbers...                  Barnett...
Gravois Mills...                  Climax Springs...
Rocky Mount...                    Lakeview Heights...
Crockerville...                   Zora...
Knobby...                         Hurricane Deck...
Edwards...                        Barnumton...
Purvis...                         Hastain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake of the Ozarks, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

A tornado watch remains in effect until 700 PM CDT for central
Missouri.

LAT...LON 3855 9279 3843 9263 3835 9263 3835 9269
      3824 9270 3799 9286 3801 9327 3818 9326
      3853 9307
TIME...MOT...LOC 1930Z 283DEG 49KT 3848 9268 3822 9280 3804 9316 

HAIL...1.75IN
WIND...70MPH
 
$$

Burchfield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:26 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 27, 12:26 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1226 PM CDT Sat May 27 2017

.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017

Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.

Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.

The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.

The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.

The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.

.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017

Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.

An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017

Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.

Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Gaede
Hazardous weather outlook, May 27, 1:08 PM CDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
108 PM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
108 PM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Significant Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Strong to severe storms will continue to impact the Ozarks
  this afternoon into tonight as very strong instability and
  wind shear develop ahead of a cold front.

  The potential exists for supercell thunderstorms, especially
  early this afternoon into this evening as storms initially
  begin to develop. If these supercells do form, hail up to the
  size of baseballs, damaging winds, and tornadoes will all be
  possible.

  The storms will eventually become more linear in nature and be
  capable of producing widespread damaging wind gusts. Gusts
  over 75 mph will be possible. Tornadoes will also be possible
  with any portions of the line which bow towards the east. This
  has the potential to produce power outages.

  Along with the risk for severe thunderstorms, frequent
  lightning and locally heavy rainfall can be expected. Localized
  flooding of low water crossings will be possible where the
  heavier rainfall occurs. A Flash Flood Watch has been posted
  from this afternoon through 7 AM Sunday. Localized rainfall
  amounts of up to 4 inches will be possible if training storms
  develop.

  Those with outdoor plans this afternoon and tonight are urged
  to pay close attention to the weather and have a plan in place
  to move to a sturdy shelter when severe weather threatens.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  A few lingering strong to severe storms will impact portions of
  south central Missouri Sunday morning before the system moves
  completely through the region. Large hail and damaging winds
  will be the primary concern.

  The next chance of storms comes towards the end of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  across the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Gaede

In the hours before

Local storm report, May 27, 1:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             3 ENE GREENFIELD        37.43N 93.79W
05/27/2017  E1.00 INCH       DADE               MO   PUBLIC

            1.00 INCH HAIL. TIME BASED ON RADAR. VIA
            INTERNET SUBMISSION.

&&

TEO
Local storm report, May 27, 1:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             SALEM                   37.64N 91.54W
05/27/2017  E1.50 INCH       DENT               MO   EMERGENCY MNGR

            PING PONG HAIL IN SALEM, MO.

&&

TEO
Local storm report, May 27, 1:39 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      FRONTENAC               37.46N 94.69W
05/27/2017                   CRAWFORD           KS   FIRE DEPT/RESCUE

            FLASH FLOODING AT THE CORNER OF MCKAHN AND
            CRAWFORD IN FRONTENAC, KS @13:33 PM. WATER
            OVER INTERSECTION AND RISING TOWARDS
            NEIGHBORING HOUSES.

&&

TEO
Local storm report, May 27, 1:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             2 NW SALEM              37.66N 91.56W
05/27/2017  E0.50 INCH       DENT               MO   PUBLIC

            0.50" HAIL REPORT VIA COCORAHS.

&&

TEO
Local storm report, May 27, 1:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HEAVY RAIN       2 NW SALEM              37.66N 91.56W
05/27/2017  M1.00 INCH       DENT               MO   PUBLIC

            1.00 INCHES OF RAIN IN 15 MINS. VIA
            COCORAHS.

&&

TEO
Local storm report, May 27, 2:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             2 SE PITTSBURG          37.39N 94.68W
05/27/2017  E0.50 INCH       CRAWFORD           KS   PUBLIC

            0.25 TO 0.50 INCH HAIL. VIA INTERNET.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFNewton51 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.